Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache, the common cold. Temporarily reduces fever. Strength to last 12 hours. Capsule-shaped tablets.Active Ingredients: Each Caplet: Naproxen Sodium 220 mg(Naproxen 200 mg) (NSAID [Nonsteroidal Anti-Inflammatory Drug])
Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
Aleve is the #1 Orthopedic Surgeon Recommended OTC brand for minor arthritis pain.
Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.
Aleve provides temporary relief of minor aches and pains due to backaches, muscular aches, headaches, minor arthritis and other joint pain, menstrual pain, and toothaches. Also temporarily reduces fever.